Castelnuovo Curves and Unobstructed Deformations.

Allen Tannenbaum

Mathematische Zeitschrift (1980)

  • Volume: 174, page 141-148
  • ISSN: 0025-5874; 1432-1823

How to cite


Tannenbaum, Allen. "Castelnuovo Curves and Unobstructed Deformations.." Mathematische Zeitschrift 174 (1980): 141-148. <>.

author = {Tannenbaum, Allen},
journal = {Mathematische Zeitschrift},
keywords = {Castelnuovo curves; Chow scheme},
pages = {141-148},
title = {Castelnuovo Curves and Unobstructed Deformations.},
url = {},
volume = {174},
year = {1980},

AU - Tannenbaum, Allen
TI - Castelnuovo Curves and Unobstructed Deformations.
JO - Mathematische Zeitschrift
PY - 1980
VL - 174
SP - 141
EP - 148
KW - Castelnuovo curves; Chow scheme
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.